Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 55, NWS Kansas City, MO

July 16, 20154 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 16, 2015, 1:54 AM CDT for 4 counties in Missouri. It was in force for 8 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2015, 1:54 AM CDT (06:54 UTC)
Expired
Jul 16, 2015, 9:45 AM CDT
In force
8 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Atchison County, MO, Gentry County, MO, Nodaway County, MO, Worth County, MO

The radar

The Omaha radar (KOAX), 146 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 1:54 AM CDTFLASH FLOOD5 Wsw Maryville, MOWATER FLOWING OVER HWY V JUST WEST OF GLACER RD, MAKING IT IMPASSABLE
Jul 16, 2:00 AM CDTFLASH FLOODMaryville, MOWATER FLOWING OVER THE ROAD IN A RESIDENTAL NEIGHBORHOOD. PICTURES SUBMITTED VIA FB.
Jul 16, 2:27 AM CDTHEAVY RAIN 8Stanberry, MOREPORT RELAYED TO LAW ENFORCEMENT OF 8 INCHES OF RAIN MEASURED OVER A THREE AND A HALF HOUR PERIOD
Jul 16, 3:06 AM CDTHEAVY RAIN 6Ravenwood, MOEM RELAYS REPORT OF AT LEAST 6 INCHES OF RAIN WITH RAIN GAUGE OVERFLOWING
Jul 16, 6:28 AM CDTFLASH FLOODMaryville, MOSEVERAL ROADS IN THE COUNTY REPORTED TO HAVE AT LEAST 7 INCHES OF WATER FLOWING OVER THEM
Jul 16, 6:31 AM CDTHEAVY RAIN 5.72 E Skidmore, MOFB REPORT OF 5.7 INCHES OF RAIN EAST OF SKIDMORE AND STILL FALLING.
Jul 16, 6:55 AM CDTHEAVY RAIN 5.29Maryville, MOEM FORWARDED REPORT FROM AN AUTOMATED GAUGE OF 5.29 INCHES FALLING SINCE MIDNIGHT
Jul 16, 7:13 AM CDTHEAVY RAIN 9.252 E Stanberry, MORELAYED VIA ALBANY, MO COOP OBSERVER
Jul 16, 8:13 AM CDTFLASH FLOOD1 Nw Darlington, MOBRIDGE CLOSED AT MCCURRY ON HIGHWAY H.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WGUS53 KEAX 160654
FFWEAX
MOC005-075-147-227-161245-
/O.NEW.KEAX.FF.W.0055.150716T0654Z-150716T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT THU JUL 16 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ATCHISON COUNTY IN NORTHWESTERN MISSOURI...
  GENTRY COUNTY IN NORTHWESTERN MISSOURI...
  WORTH COUNTY IN NORTHWESTERN MISSOURI...
  NODAWAY COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 745 AM CDT
    
* AT 152 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A THUNDERSTORM
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
  HAS BEGUN OCCURRING ACROSS PARTS OF THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MARYVILLE...ALBANY...TARKIO...STANBERRY...ROCK PORT...GRANT CITY...
  FAIRFAX...BURLINGTON JUNCTION...HOPKINS...RAVENWOOD...SKIDMORE...
  IRENA...ROCKPORT...SHERIDAN...PARNELL...CLEARMONT...ELMO...
  PICKERING...WESTBORO AND DARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4058 9577 4057 9423 4004 9422 4004 9430
      4028 9462 4027 9540 4051 9568 4056 9567
      4053 9571

$$

CUTTER
2 follow-up statements
454 
WGUS73 KEAX 160735
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 AM CDT THU JUL 16 2015

MOC005-075-147-227-161245-
/O.CON.KEAX.FF.W.0055.000000T0000Z-150716T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON MO-GENTRY MO-WORTH MO-NODAWAY MO-
235 AM CDT THU JUL 16 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
ATCHISON...GENTRY...WORTH AND NODAWAY COUNTIES...

AT 229 AM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A 
THUNDERSTORM ACROSS NORTHWEST MISSOURI. NEARLY 8 INCHES OF RAIN HAS 
BEEN REPORTED IN STANBERRY OVER THE PAST 3 HOURS WHICH HAS RESULTED 
IN FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARYVILLE...ALBANY...TARKIO...STANBERRY...ROCK PORT...GRANT CITY...
FAIRFAX...BURLINGTON JUNCTION...HOPKINS...RAVENWOOD...SKIDMORE...
IRENA...ROCKPORT...SHERIDAN...PARNELL...CLEARMONT...ELMO...
PICKERING...WESTBORO AND DARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4058 9577 4057 9423 4004 9422 4004 9430
      4028 9462 4027 9540 4051 9568 4056 9567
      4053 9571

$$

CUTTER
770 
WGUS53 KEAX 161159
FFWEAX
MOC005-075-147-227-161445-
/O.EXT.KEAX.FF.W.0055.000000T0000Z-150716T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 AM CDT THU JUL 16 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  ATCHISON COUNTY IN NORTHWESTERN MISSOURI...
  GENTRY COUNTY IN NORTHWESTERN MISSOURI...
  WORTH COUNTY IN NORTHWESTERN MISSOURI...
  NODAWAY COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 945 AM CDT
    
* AT 654 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAINFALL ACROSS THE WARNED AREA. MANY OVERNIGHT RAINFALL 
  REPORTS INDICATE 6 TO 8 INCHES OF RAIN FELL OVER THE WARNED AREA. 
  ALTHOUGH HEAVY RAINS ARE COMING TO AN END...FLASH FLOODING WILL 
  REMAIN POSSIBLE THROUGH THIS MORNING. 
  
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  MARYVILLE...ALBANY...TARKIO...STANBERRY...ROCK PORT...GRANT 
  CITY... FAIRFAX...BURLINGTON 
  JUNCTION...HOPKINS...RAVENWOOD...SKIDMORE... 
  IRENA...ROCKPORT...SHERIDAN...PARNELL...CLEARMONT...ELMO... 
  PICKERING...WESTBORO AND DARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4058 9577 4057 9423 4004 9422 4004 9430
      4028 9462 4027 9540 4051 9568 4056 9567
      4053 9571

$$

32

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 12:48 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 16, 12:48 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 AM CDT THU JUL 16 2015

.UPDATE...
Issued at 1202 AM CDT WED JUL 15 2015

Quick update late this evening to account for latest radar trends. In
collaboration with adjacent offices and National Centers
(WPC/NESDIS)...have elected to hoist a short-fused flash flood watch
across far northern Missouri. Frontal boundary at this hour remains
draped across far western Missouri...and a strengthening
southwesterly low-level jet leading to strong low-level convergence
and theta-e moisture advection along/north of feature. Storms so far
have quickly morphed from a severe threat into a flash flood threat
with upstream radar trends suggesting a developing
training/backbuilding scenario across southeast NE/southern IA/ and
northern Missouri. Looking at latest SPC meso page...PWAT values are
in excess of 2" across these areas...with experimental layered PW
satellite product showing a healthy feed of tropical moisture from
Hurricane Dolores from the eastern Pacific. Furthermore...700-400
DPVA charts from SPC shows a weak amplitude shortwave approaching
this hour from western NE/northwest KS. Coupled with low-level
frontal boundary convergence...overall consensus is flash flood
threat will continue to increase through the early AM.

&&

.DISCUSSION...
Issued at 401 PM CDT WED JUL 15 2015

This evening - Tonight:

The main concern in the short term is the potential for severe
weather this evening in which large hail, damaging winds and a few
tornadoes will be possible mainly west of I-35. However, this
afternoon's showers and thunderstorms may limit that potential.
Models have not been handling the evolving situation well this
afternoon and currently would suggest temperatures in the upper 80s
to mid 90s across western Missouri and eastern Kansas. Temperatures
however remain in the the upper 70s and lower 80s which has limited
instability. That being said, 40-50kts of 0-6KM shear is analyzed
across extreme northwestern Missouri however instability is
significantly lower than models suggest but still a modest 1000-
1500J/Kg of MLCAPE. Further south across southeast Kansas a cu deck
has developed in an area of extreme instability but weak shear.
these will be the two areas to monitor for storm development.
However, it is the northern area that will have the potential for
severe storms. If storms do develop it will occur on the backside of
current storms across north central Kansas where temperatures have
warmed into the lower 90s and dewpoints have risen under WAA. If
these thunderstorms do develop with the good shear over those areas,
it is possible for supercells to develop and move into northwestern
Missouri. It is these storms that would be capable of damaging winds
large hail and possibly a tornado.

Otherwise, later tonight, a wave is expected to eject out the
western Plains and move into the area as a 40-50KT LLJ develops and
noses into southeastern Nebraska/southwest Iowa. An overnight MCS is
expected to develop mainly north of the area however, the southern
periphery f that complex will bring showers and thunderstorms to
northern Missouri.

Tomorrow through Tomorrow night:

Once the overnight MCS clears the area tomorrow morning,
temperatures are expected to warm quickly into the upper 80s to mid
90s. This will lead to strong instability during the day tomorrow.
This will allow for the possibility of thunderstorm development on
any outflow that could trigger storm. Shear is expected to be weak
so storms main be more pulse-like in nature. However, isolated
severe storms may be possible with damaging winds and large hail.
Thursday night a LLJ is again expected to develop and models suggest
the possibility of additional thunderstorm development as an upper
level shortwave traverses the area.

Friday through Saturday:

This period should remain relatively dry as the upper level ridge
builds north into the area and the storm track should shift north of
the area. The best chance for thunderstorm activity would be extreme
northern Missouri. Also, with the ridge building across the area,
highs should warm into the low to perhaps mid 90s.

Sunday - Wednesday:

An upper trough will dig southward into the Plains and Upper Midwest
pushing a cold front into the area. Scattered showers and
thunderstorms will develop along this front during the day. This
front is expected to be slow mover and not exit the area until
Monday morning. Conditions look mainly dry beyond Monday morning as
an upper level ridge looks to build back over the area by midweek.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1247 AM CDT THU JUL 16 2015

Convective activity overnight looks to remain near the Iowa-Missouri
border and is thus not expected to affect the KC terminals through
the morning hours. However, the KSTJ terminal farther north may have
some storms to deal with, so have included VCTS for part of the
morning hours. Later today winds get a little gusty as boundary
layer mixing kicks in with a fleeting chance for more thunderstorm
development Thursday evening, though specific confidence in storms
for Thursday night is rather low.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 10 AM CDT this morning for MOZ001>008-
     011>017.

&&

UPDATE...32
DISCUSSION...73
AVIATION...Cutter
Hazardous weather outlook, Jul 15, 5:03 AM CDT, 20 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 AM CDT WED JUL 15 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
503 AM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THERE IS A CHANCE FOR ISOLATED SEVERE STORMS TODAY AND TONIGHT
 ACROSS FAR NORTHWEST MISSOURI AND NORTHEAST KANSAS. LARGE HAIL AND
 DAMAGING WINDS WILL BE POSSIBLE WITH ANY SEVERE ACTIVITY.

 WARM AND HUMID CONDITIONS WILL CONTINUE TODAY...WITH AFTERNOON HEAT
 INDEX VALUES REACHING IN THE UPPER 90 TO LOWER 100 DEGREE RANGE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 WARM AND HUMID CONDITIONS WILL CONTINUE RIGHT THROUGH THE UPCOMING WEEKEND.
 HEAT INDEX VALUES WILL REACH THE UPPER 90 TO LOWER 100 DEGREE RANGE
 MOST AFTERNOONS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jul 16, 12:01 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 AM CDT THU JUL 16 2015

MOZ002-160530-
NODAWAY MO-
1201 AM CDT THU JUL 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NODAWAY COUNTY UNTIL
1230 AM CDT...

AT 1201 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAITLAND...OR 9 MILES SOUTHWEST OF MARYVILLE...MOVING EAST AT 5
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...MAITLAND...BARNARD...GRAHAM AND ARKOE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4015 9474 4013 9496 4013 9503 4019 9508
      4024 9506 4024 9507 4026 9507 4035 9489
TIME...MOT...LOC 0501Z 248DEG 6KT 4022 9497

LG
Special weather statement, Jul 16, 12:14 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1214 AM CDT THU JUL 16 2015

MOZ001-160545-
ATCHISON MO-
1214 AM CDT THU JUL 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 1245 AM
CDT...

AT 1214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ROCK PORT...OR 11 MILES NORTHWEST OF TARKIO...MOVING EAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCK PORT...ROCKPORT...WESTBORO...WATSON...BLANCHARD AND
PHELPS CITY.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 107 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4058 9577 4058 9521 4045 9518 4031 9565
      4032 9566 4034 9562 4041 9566 4046 9564
      4046 9568 4048 9570 4049 9568 4051 9569
      4052 9566 4054 9565 4056 9568 4052 9571
      4052 9575
TIME...MOT...LOC 0514Z 247DEG 18KT 4051 9557

LG
Special weather statement, Jul 16, 12:33 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1233 AM CDT THU JUL 16 2015

MOZ002-004-160615-
GENTRY MO-NODAWAY MO-
1233 AM CDT THU JUL 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR GENTRY AND SOUTHEASTERN NODAWAY
COUNTIES UNTIL 115 AM CDT...

AT 1232 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF STANBERRY...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 TO 45 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALBANY...STANBERRY...KING CITY...RAVENWOOD...CONCEPTION
JUNCTION...PARNELL...DARLINGTON...GUILFORD...CLYDE...GENTRY...
ARKOE...CONCEPTION AND FORD CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4043 9460 4039 9460 4039 9453 4023 9425
      4004 9434 4004 9449 4009 9461 4013 9461
      4012 9467 4027 9497 4046 9465
TIME...MOT...LOC 0532Z 250DEG 19KT 4022 9472

LG
Special weather statement, Jul 16, 1:19 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 AM CDT THU JUL 16 2015

MOZ003-004-160700-
WORTH MO-GENTRY MO-
119 AM CDT THU JUL 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GENTRY AND SOUTHEASTERN
WORTH COUNTIES UNTIL 200 AM CDT...

AT 119 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALBANY...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALBANY...STANBERRY...DARLINGTON...GENTRY...WORTH AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4040 9425 4031 9421 4025 9422 4014 9445
      4018 9461 4038 9460 4044 9443
TIME...MOT...LOC 0619Z 222DEG 10KT 4024 9443

LG
Special weather statement, Jul 16, 1:39 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
139 AM CDT THU JUL 16 2015

MOZ002-160700-
NODAWAY MO-
139 AM CDT THU JUL 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY COUNTY UNTIL
200 AM CDT...

AT 139 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAVENWOOD...OR 9 MILES NORTHWEST OF STANBERRY...MOVING EAST AT 30
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RAVENWOOD...CONCEPTION JUNCTION...GUILFORD...CLYDE...ARKOE AND
CONCEPTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4038 9460 4013 9461 4012 9462 4023 9489
      4041 9476
TIME...MOT...LOC 0639Z 290DEG 24KT 4030 9469

LG
Local storm report, Jul 16, 1:54 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     FLASH FLOOD      5 WSW MARYVILLE         40.30N 94.96W
07/16/2015                   NODAWAY            MO   LAW ENFORCEMENT

            WATER FLOWING OVER HWY V JUST WEST OF GLACER RD, MAKING
            IT IMPASSABLE

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 10:01 PM CDTSpecial Weather StatementEAXHolt44 min
Jul 15, 10:36 PM CDTSpecial Weather StatementEAXHolt39 min
Jul 15, 10:40 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway35 min
Jul 15, 10:55 PM CDTSpecial Weather StatementEAXGentry, Worth35 min
Jul 15, 10:56 PM CDTSpecial Weather StatementEAXAndrew34 min
Jul 15, 11:01 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry33 min
Jul 15, 11:02 PM CDTSevere Thunderstorm WarningEAXGentry, Worth43 min
Jul 15, 11:16 PM CDTAreal Flood AdvisoryEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway6 hr
Jul 15, 11:41 PM CDTFlash Flood WarningEAXAndrew, DeKalb, Gentry, Holt, Nodaway10 hr
Jul 15, 11:43 PM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Daviess, DeKalb, Gentry and 9 more10 hr
Jul 15, 11:45 PM CDTSpecial Weather StatementEAXGentry30 min
Jul 16, 12:01 AM CDTSpecial Weather StatementEAXNodaway29 min
Jul 16, 12:14 AM CDTSpecial Weather StatementEAXAtchison31 min
Jul 16, 12:18 AM CDTAreal Flood AdvisoryEAXAtchison, Gentry, Nodaway, Worth5 hr
Jul 16, 12:33 AM CDTSpecial Weather StatementEAXGentry42 min
Jul 16, 1:19 AM CDTSpecial Weather StatementEAXGentry41 min
Jul 16, 1:39 AM CDTSpecial Weather StatementEAXNodaway21 min
Jul 16, 2:20 AM CDTRiver Flood WarningEAXAndrew, Nodaway7 days
Jul 16, 2:20 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway7 days
Jul 16, 3:09 AM CDTRiver Flood WarningEAXAtchison, Holt34 hr
Jul 16, 4:36 AM CDTRiver Flood WarningEAXAndrew, Buchanan3 days
Jul 16, 5:09 AM CDTAreal Flood AdvisoryEAXAndrew, Atchison, Holt4 hr
Jul 16, 6:47 AM CDTAreal Flood AdvisoryEAXMercer, Putnam, Sullivan4 hr
Jul 16, 8:33 AM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Jul 16, 8:33 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Jul 16, 8:33 AM CDTRiver Flood WarningEAXLinn, Livingston5 days
Jul 16, 8:33 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Jul 16, 9:24 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Jul 16, 9:43 AM CDTRiver Flood WarningEAXBuchanan5 days
Jul 16, 9:43 AM CDTRiver Flood WarningEAXPlatte10 days
Jul 16, 9:43 AM CDTRiver Flood WarningEAXPlatte7 days
Jul 16, 9:44 AM CDTAreal Flood WarningEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more6 hr
Jul 16, 10:23 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray4 days
Jul 16, 10:23 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline6 days
Jul 16, 10:23 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
Jul 16, 3:46 PM CDTHeat AdvisoryEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more53 hr
Jul 16, 3:56 PM CDTRiver Flood WarningEAXAndrew, Buchanan55 hr
Jul 16, 4:20 PM CDTSpecial Weather StatementEAXAdair40 min
Jul 16, 4:34 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan41 min
Jul 16, 5:15 PM CDTSpecial Weather StatementEAXAdair45 min
Jul 16, 5:26 PM CDTSevere Thunderstorm WarningEAXAdair, Macon34 min
Jul 16, 5:43 PM CDTSevere Thunderstorm WarningEAXAdair, Macon32 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.